nerc.ac.uk

Ice blisters and ice dolines

Moore, John. 1993 Ice blisters and ice dolines. Journal of Glaciology, 39 (133). 714-716. https://doi.org/10.3189/S002214300001666X

Full text not available from this repository. (Request a copy)
Item Type: Publication - Article
Digital Object Identifier (DOI): https://doi.org/10.3189/S002214300001666X
ISSN: 0022-1430
Date made live: 26 Sep 2017 09:55 +0 (UTC)
URI: http://nora.nerc.ac.uk/id/eprint/517912

Actions (login required)

View Item View Item

Document Downloads

Downloads for past 30 days

Downloads per month over past year

More statistics for this item...